# SDR DL72S971955

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO THE C2 CARGO DOOR COMING OPEN DURING FLIGHT (REF ER/A 362866-14 AND ER/A 362862-14), THE FUSELAGE SKIN IS DENTED BETWEEN FS 1050 AND FS 1070 BETWEEN S22R AND S23R.  THE SKIN WILL BE CUT OUT AND AN EXTERNAL REPAIR DOUBLER WILL BE ADDED.
